期刊文献+

一类Beddington-DeAngelis-Tanner型扩散捕食系统的稳定性和Turing不稳定性 被引量:1

Stability and Turing instability in the diffusive Beddington-DeAngelis-Tanner predator-prey model
原文传递
导出
摘要 考虑带有齐次Neumann边界条件的Beddington-DeAngelis-Tanner型扩散捕食系统。通过分析系统在唯一正常数平衡解处线性化系统的特征值问题,获得该系统正常数平衡解的局部渐近稳定性和Turing不稳定性。用MATLAB软件包对所获得的理论结果进行适当的数值模拟。 The diffusive Beddington-DeAngelis-Tanner predator-prey model with Neumann boundary condition is considered.By using the linearization method and analyzing the distribution of the eigenvalues of the associated eigenvalue problem on the complex plane,the local asymptotic stability and Turing instability of the unique constant positive equilibrium solution are obtained.The numerical simulation using MATLAB software package is carried out to verify the theoretical results obtained.
作者 孙春杰 张存华 SUN Chun-jie;ZHANG Cun-hua(School of Mathematics and Physics,Lanzhou Jiaotong University,Lanzhou 730070,Gansu,China)
出处 《山东大学学报(理学版)》 CAS CSCD 北大核心 2022年第9期83-90,共8页 Journal of Shandong University(Natural Science)
基金 国家自然科学基金资助项目(61563026)。
关键词 扩散捕食系统 局部渐近稳定性 Turing不稳定性 diffusive predator-prey model local asymptotic stability Turing instability
  • 相关文献

参考文献2

二级参考文献5

共引文献2

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部